# SDR IXXA2022053005

- Difficulty date: May 19, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Beam
- Part number: 452T32302
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TRANSITION BEAM (FLOOR BOARD SUPPORT BEAM) AT  STA 1413 LBL 42 TO RBL 42 AROUND NUT PLATE HOLES TOP AND BOTTOM.
